Jump to content
×
Are you looking for the BariatricPal Store? Go now!

Recommended Posts

What pills are they ? If they are your Vitamins or Iron tablets, space them out over the day with food. I couldnt stomach the gummy vitamins and changed them to regular. Contact your team if its anything else

Share this post


Link to post
Share on other sites

I agree with summerseeker. Please check in with your team.

Share this post


Link to post
Share on other sites

I am 3 weeks post op and the only thing that causes me issues are Vitamins. So far the trick i have learned with that is i take it and quickly go to bed with a ice pack on my head and try to sleep a little. Takes about 15-20 minutes for me to feel that Vitamin and i start to feel nausea but it passes and i do fine. If i stayed up and awake i would throw up

Share this post


Link to post
Share on other sites

So i had issues with my horse pill sized Calcium pill (that i had to take 3 times a day!)

I would make me nauseous and/or barf.

Cutting it up smaller or crushing it somehow made the ickiness worse.

Then i stared burying that effing pill in a tablespoon of greek yogurt and swallowing the spoonful and that did trick. Took me almost 2 months to figure this out though.

But then I discovered those chocolate calcium soft chews and Calcium Vitamin Time became a good time of day lol

Share this post


Link to post
Share on other sites

I had issues with pills and them getting stuck in my throat for the first couple of months. No matter what size. So my Vitamins, I had to go chewables and Patches.
My medication consists of two small pills and even now they get hung up sometimes. The surgeon suggested drinking warm tea, Water or coffee first to loosen throat, that helped a lot.

Sent from my SM-S908U using BariatricPal mobile app

Share this post


Link to post
Share on other sites
Posted (edited)

If it’s your Vitamin there are things you can try such as taking with food/ Protein Shake but if it’s other pill that shouldn’t be causing nausea I agree you should contact your dr.

Edited by ShoppGirl

Share this post


Link to post
Share on other sites

9 hours ago, nickiechell said:

And it is mot really nausea. It just feels stuck and then kind of like but not really heartburn. I take half then pace bd pace and pace but nothing but vomiting helps

Try contacting your pharmacy and see if you can crush your pills. Some cannot safely be crushed but many can.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now

  • Trending Products

  • Trending Topics

  • Recent Status Updates

    • Sunshine Princess

      I just had a teaspoon of hummus with a teaspoon of avocado topped with a teaspoon of greek yogurt and it. was. GLORIOUS. I'm four days out and my surgeon gave me the greenlight to work in small amounts of pureed food. 
      · 0 replies
      1. This update has no replies.
    • lizardskelter

      done
      · 0 replies
      1. This update has no replies.
    • heyitsdilly

      I've officially surpassed 80lbs of weight loss! Working on that 100lbs!
      · 1 reply
      1. acopas

        Way to go!

    • Songbyrd420

      Kind of nervous, as expected. One month out from surgery!
      · 0 replies
      1. This update has no replies.
    • lauren.g

      😫 Hi, I’m new to bariatricpal! I am 8 days post op VSG. I am struggling very badly. I’ve been so emotional because I feel like I’m doing wrong. I’m afraid I’ll eat or drink to fast or eat the wrong thing. I’ve been on Pinterest and YouTube constantly for help. I have followed all of my surgeons and dieticians instructions. I just don’t know if my body is getting enough. Today, I am weak, sore, and just exhausted. 
      · 2 replies
      1. Tara A

        It passes!! Everyone goes though it! It is a short term emotion! I'm almost five years post op! You made the right decision! Don't focus on the change right now. Try to entertain your mind. What your feeling only last about a week. It's related to your body adjusting and you mind adjusting. You got this!!

      2. SleeverSk

        I agree with Tara it's hard right now but it gets better do t forget your hormones will be all over the place you may even feel depressed. Be kind to yourself reach out and talk to people how you are feeling .

  • Recent Topics

  • Hot Products

  • Sign Up For
    Our Newsletter

    Follow us for the latest news
    and special product offers!
  • Together, we have lost...
      lbs

    PatchAid Vitamin Patches

    ×